# SDR SWIA2024F00634

- Difficulty date: May 25, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME 549 BETWEEN STRG25L-26L (MARKED)     (C-CHECK RO 8/4/2024)    REPAIRED FS.549 LOWER SECTOR FRAME BETWEEN STR 26L & STR 27 REF REO 670-53-31-882 REV -- DATED 2024-07-02 . COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS 900080
